# SDR BAQA086309

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: General aviation
- Aircraft: N117UB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7062
- Aircraft time: 6,284 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 430121302
- Part serial: 991048400025
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 GUAGE WOULD NOT SPOOL WITH THIS HARNESS. REPLACED WITH SERVICEABLE UNIT.
